# SDR 06FDEA0510

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,443 hours, 27,114 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 740
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE SKIN STA 740 BETWEEN L44R-L45R HAS NON-SRM REPAIR.   SRM REPAIR ACCOMPLISHED ON FEDEX NR N00765. MAJOR REPAIR
